MAUDE Adverse Event Report: DEPUY MITEK LLC US 6.5 HEALIX TI ANCHR W/OC+NDLS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 6.5 HEALIX TI ANCHR W/OC+NDLS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 222248
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that the healix ti anchor could not be fixed.No harm to patient; no delay in surgery.Surgery completed with new device.Additional information received from the affiliate reported: it was reported by the affiliate via email that the healix ti anchor could not be fixed.No harm to patient; no delay in surgery.Surgery completed with new device.The procedure involved is a shoulder rotator cuff.There was no difficulty aligning instruments required for insertion prior to use.There was no excessive force needed to insert the device.The patient¿s bone quality is normal wether to hard nor to soft.The surgeon is a very experienced user who placed a huge number of healix anchors.The surgeon used same bone hole to complete the procedure.There was no debris left in the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.No nonconformances were identified for this part number, lot number combination per qlik query executed on 7/16/2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
6.5 HEALIX TI ANCHR W/OC+NDLS
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8880330
Report Number1221934-2019-57958
Device Sequence Number2206006
Product Code HWC
UDI-Device Identifier10886705007943
UDI-Public10886705007943
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082282;
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/31/2022
Device Catalogue Number222248
Device Lot Number3L18890
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date08/09/2019
Supplement Report FDA Received Date10/04/2019
Patient Sequence Number1